# SDR AALA202502117051

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 81,321 hours, 33,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2153
- Condition: Faulted
- Location: Zone 200
- Part time: 65,334 hours, 35,643 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD PASSENGER EMERGENCYEXIT LIGHTS INOP, FOUND EMERGENCY POWER SUPPLY UNIT 10WL FAILING TEST. MAINTENANCE FOUND EMERGENCY LIGHT WIRE SHORTED TO 4ABC SEAT FRAME. REPAIREDWIRE IAW ESPM 20-43-11. ALSO, SHORTED WIRE CAUSED EPSU 10WT TO FAIL AGAIN. REMOVED AND REPLACED EPSU 10WT IAW AMM 33-51-38.
